Alert archive / Kansas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 130, NWS Wichita, KS

June 15, 20176 counties in Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 15, 2017, 4:15 PM CDT for 6 counties in Kansas. It was in force for 75 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2017, 4:15 PM CDT (21:15 UTC)
Expired
Jun 15, 2017, 5:30 PM CDT
In force
75 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Ellsworth County, KS, Lincoln County, KS, Marion County, KS, McPherson County, KS, Rice County, KS, Saline County, KS

The radar

The Topeka radar (KTWX), 126 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 4:24 PM CDTHAIL 12 S Beverly, KS
Jun 15, 4:35 PM CDTHAIL 18 E Geneseo, KSQUARTER SIZE HAIL REPORTED ON K-4 ABOUT 8 MILES EAST OF GENESEO.
Jun 15, 5:12 PM CDTTSTM WND GST 77Lindsborg, KSRECORDED AT SMOKY VALLEY MIDDLE SCHOOL.
Jun 15, 5:21 PM CDTTSTM WND GST 702 N Lindsborg, KSNEAR THE SALINE/MCPHERSON COUNTY LINE. ALSO GOLFBALL HAIL.
Jun 15, 5:21 PM CDTHAIL 1.752 N Lindsborg, KSALONG THE SALINE/MCPHERSON COUNTY LINE. ALSO 70 MPH WINDS.
Jun 15, 5:23 PM CDTTSTM WND GST 703 Ssw Bridgeport, KS
Jun 15, 5:25 PM CDTTSTM WND DMG1 Nw Bridgeport, KSSEVERAL SEMI TRACTOR TRAILERS BLOWN OVER ALONG INTERSTATE 135.
Jun 15, 5:25 PM CDTTSTM WND DMG2 N Lindsborg, KS1 FOOT DIAMETER TREE LIMBS DOWN.
Jun 15, 5:27 PM CDTTSTM WND DMGAssaria, KSDAMAGE TO THE ROOF OF AN OUTBUILDING. ALSO LARGE TREES BLOWN DOWN.
Jun 15, 5:27 PM CDTTSTM WND GST 57Salina Airport, KS
Jun 15, 5:30 PM CDTTSTM WND GST 60Gypsum, KS
Jun 15, 5:40 PM CDTHAIL 0.75Mcpherson, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 1:24 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 9.3 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2017-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2057 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2017-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2057 J/kg
Mixed-layer CIN
-170 J/kg
Mixed-layer LCL
1113 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.7

Open this sounding in Storm Lab

The text

As transmitted.

694 
WUUS53 KICT 152115
SVRICT
KSC053-105-113-115-159-169-152230-
/O.NEW.KICT.SV.W.0130.170615T2115Z-170615T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
415 PM CDT THU JUN 15 2017

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  McPherson County in central Kansas...
  Southeastern Lincoln County in central Kansas...
  Northeastern Rice County in central Kansas...
  Eastern Ellsworth County in central Kansas...
  Northwestern Marion County in central Kansas...
  Saline County in central Kansas...

* Until 530 PM CDT

* At 415 PM CDT, a severe thunderstorm was located near Geneseo, or
  12 miles south of Kanopolis, moving east at 20 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Salina, Mcpherson, Lindsborg, Galva, Canton, Kanopolis, Lincoln,
  Marquette, Little River, Assaria, Gypsum, Geneseo, Brookville,
  Smolan, Beverly, Windom, New Cambria, Falun, Glendale and Mcpherson
  Airport.

This includes the following highways...
 Interstate 135 between Mile Markers 53 and 95.
 Interstate 70 between Mile Markers 221 and 266.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3912 9793 3896 9793 3896 9737 3892 9738
      3891 9737 3861 9737 3861 9734 3825 9737
      3833 9818 3913 9821
TIME...MOT...LOC 2115Z 266DEG 18KT 3854 9807 

HAIL...1.25IN
WIND...60MPH
 
$$

JAKUB
4 follow-up statements
898 
WWUS53 KICT 152127
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
427 PM CDT THU JUN 15 2017

KSC053-105-113-115-159-169-152230-
/O.CON.KICT.SV.W.0130.000000T0000Z-170615T2230Z/
McPherson KS-Lincoln KS-Rice KS-Ellsworth KS-Marion KS-Saline KS-
427 PM CDT THU JUN 15 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR MCPHERSON...SOUTHEASTERN LINCOLN...NORTHEASTERN RICE...EASTERN
ELLSWORTH...NORTHWESTERN MARION AND SALINE COUNTIES...

At 425 PM CDT, a severe thunderstorm was located 8 miles east of
Geneseo, or 14 miles southeast of Kanopolis, moving east at 20 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Trained weather spotters have reported quarter sized hail 
         but this storm is still capable of producing half dollar 
         sized hail. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Salina, Mcpherson, Lindsborg, Galva, Canton, Kanopolis, Lincoln,
Marquette, Little River, Assaria, Gypsum, Geneseo, Brookville,
Smolan, Beverly, Windom, New Cambria, Falun, Glendale and Mcpherson
Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3912 9793 3896 9793 3896 9737 3892 9738
      3891 9737 3861 9737 3861 9734 3825 9737
      3833 9818 3913 9821
TIME...MOT...LOC 2125Z 266DEG 18KT 3854 9800 

HAIL...1.25IN
WIND...60MPH
 
$$

METZGER
363 
WWUS53 KICT 152150
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
450 PM CDT THU JUN 15 2017

KSC105-115-152158-
/O.CAN.KICT.SV.W.0130.000000T0000Z-170615T2230Z/
Lincoln KS-Marion KS-
450 PM CDT THU JUN 15 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN AND
NORTHWESTERN MARION COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 700 PM CDT for
central Kansas.

LAT...LON 3896 9737 3825 9737 3833 9818 3887 9820
      3887 9793 3896 9793
TIME...MOT...LOC 2148Z 266DEG 24KT 3854 9792 

$$

KSC053-113-159-169-152230-
/O.CON.KICT.SV.W.0130.000000T0000Z-170615T2230Z/
McPherson KS-Rice KS-Ellsworth KS-Saline KS-
450 PM CDT THU JUN 15 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR MCPHERSON...NORTHEASTERN RICE...EASTERN ELLSWORTH AND SALINE
COUNTIES...

At 448 PM CDT, a severe thunderstorm was located near Marquette, or
13 miles west of Lindsborg, moving east at 25 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Trained weather spotters have reported 1 inch hail in 
         Geneseo. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Salina, Mcpherson, Lindsborg, Galva, Canton, Kanopolis, Marquette,
Little River, Assaria, Gypsum, Geneseo, Brookville, Smolan, Windom,
New Cambria, Falun, Glendale, Salina Airport, Mcpherson Airport and
Roxbury.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3896 9737 3825 9737 3833 9818 3887 9820
      3887 9793 3896 9793
TIME...MOT...LOC 2148Z 266DEG 24KT 3854 9792 

HAIL...1.25IN
WIND...60MPH
 
$$

METZGER
191 
WWUS53 KICT 152204
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
504 PM CDT THU JUN 15 2017

KSC159-152214-
/O.CAN.KICT.SV.W.0130.000000T0000Z-170615T2230Z/
Rice KS-
504 PM CDT THU JUN 15 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RICE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 700 PM CDT for
central Kansas.

LAT...LON 3896 9738 3825 9737 3831 9792 3852 9792
      3853 9819 3887 9820 3887 9793 3896 9793
TIME...MOT...LOC 2204Z 266DEG 18KT 3855 9780 

$$

KSC053-113-169-152230-
/O.CON.KICT.SV.W.0130.000000T0000Z-170615T2230Z/
McPherson KS-Ellsworth KS-Saline KS-
504 PM CDT THU JUN 15 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR MCPHERSON...EASTERN ELLSWORTH AND SALINE COUNTIES...

At 504 PM CDT, a severe thunderstorm was located over Marquette, or 7
miles west of Lindsborg, moving east at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Trained weather spotters. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Salina, Mcpherson, Lindsborg, Galva, Canton, Kanopolis, Marquette,
Assaria, Gypsum, Brookville, Smolan, Windom, New Cambria, Falun,
Glendale, Salina Airport, Mcpherson Airport, Roxbury, Bridgeport and
Kanopolis Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3896 9738 3825 9737 3831 9792 3852 9792
      3853 9819 3887 9820 3887 9793 3896 9793
TIME...MOT...LOC 2204Z 266DEG 18KT 3855 9780 

HAIL...1.00IN
WIND...60MPH
 
$$

METZGER
875 
WWUS53 KICT 152212
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
512 PM CDT THU JUN 15 2017

KSC053-152221-
/O.CAN.KICT.SV.W.0130.000000T0000Z-170615T2230Z/
Ellsworth KS-
512 PM CDT THU JUN 15 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ELLSWORTH COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 700 PM CDT for
central Kansas.

LAT...LON 3896 9738 3825 9737 3831 9792 3896 9793
TIME...MOT...LOC 2211Z 266DEG 18KT 3855 9775 

$$

KSC113-169-152230-
/O.CON.KICT.SV.W.0130.000000T0000Z-170615T2230Z/
McPherson KS-Saline KS-
512 PM CDT THU JUN 15 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR MCPHERSON AND SALINE COUNTIES...

At 511 PM CDT, a severe thunderstorm was located near Lindsborg,
moving east at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Trained weather spotters. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Salina, Mcpherson, Lindsborg, Galva, Canton, Marquette, Assaria,
Gypsum, Brookville, Smolan, Windom, New Cambria, Falun, Glendale,
Salina Airport, Mcpherson Airport, Roxbury, Bridgeport and Kipp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3896 9738 3825 9737 3831 9792 3896 9793
TIME...MOT...LOC 2211Z 266DEG 18KT 3855 9775 

HAIL...1.00IN
WIND...60MPH
 
$$

METZGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 2:37 PM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jun 15, 2:37 PM CDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
237 PM CDT Thu Jun 15 2017

.SHORT TERM...(This evening through Sunday night)
Issued at 111 PM CDT Thu Jun 15 2017

There is a high likelyhood of severe weather this afternoon and
evening over much of the CWA. Strong moisture transport, high CAPE
(4500+) and strong shear (35 to 45kts bulk shear) will provide a
nearly ideal set up for severe weather this afternoon and into the
early evening. Very large hail and high winds (70-80mph) will be
likely with the strongest storms. This activity is expected wane
after sunset. Conditions will still be favorable for some
scattered showers and thunderstorms but most of the activity is
expected to end by morning. The main threat during the late
evening and overnight hours will be high winds.  Friday will be
mostly sunny and conditions will not be as conducive to
thunderstorm activity. This will make mid to upper 90s easy for
afternoon highs.

Saturday there will be a strong cap in place which will prevent
any thunderstorm activity from starting during the afternoon. Full
sun, light winds and high 850mb temperatures will make for a hot
day as many areas are likely to reach the century mark. Moisture
transport from the south will still be rather good making for a
humid day as well. This will drive heat indices into the 104 to
107 range for some areas of Southeast Kansas. While there is
plenty of moisture and shear available for thunderstorm activity
Saturday, there will be strong cap in place that will need some
significant forcing to start off thunderstorm activity despite
high CAPE and DCAPE in the region. the needed forcing will be
provided by an approaching frontal system. This front will be
coming through the CWA during the evening and overnight hours
Saturday. Showers and thunderstorms, some of which are likely to
be severe, with the main threats being high winds and very heavy
rain. Sunday the flow will switch to the northwest and
temperatures will come back down to normal.

.LONG TERM...(Monday through Thursday)
Issued at 111 PM CDT Thu Jun 15 2017

The extended range will be characterized by temperatures warming
back up to well above normal levels. However, it does appear the
next week will be rather active. Once the general flow shifts back
around to the south, moisture transport will return to the
region. Shear levels will increase and will provide a good
environment for more shower and thunderstorm activity Tuesday
night and Thursday as well. Current setup indicates there is some
severe storm potential with activity.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1234 PM CDT Thu Jun 15 2017

The main hazard to aviation will be severe storm potential this
afternoon into tonight.

Initial scattered severe storm development is expected in west-
central to north-central Kansas early to mid afternoon, with an
evolution to organized clusters of severe storms by early evening,
with an east-southeastward propagation across south-
central/southeast Kansas. Storms will be likely at most terminals
by this evening, although exact timing windows are difficult to
pinpoint. RSL, GBD, SLN, HUT are likely to be affected first, then
ICT and CNU more likely this evening. Damaging winds will be the
primary hazard, with hail a secondary threat.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    95  70  95  73 /  40  60  10  10
Hutchinson      96  68  95  71 /  60  70  10  10
Newton          95  69  94  72 /  50  70  10  20
ElDorado        95  69  92  73 /  30  70  10  20
Winfield-KWLD   95  70  94  74 /  40  60  10  10
Russell         97  67  97  69 /  60  40  20  20
Great Bend      97  67  97  69 /  60  40  10  10
Salina          97  69  97  73 /  70  80  20  30
McPherson       96  68  96  72 /  70  80  10  20
Coffeyville     93  71  92  74 /  20  60  10  20
Chanute         93  70  91  73 /  20  70  10  30
Iola            93  69  91  73 /  20  60  10  30
Parsons-KPPF    93  71  91  74 /  20  70  10  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...ELM
LONG TERM...ELM
AVIATION...JMC
Hazardous weather outlook, Jun 15, 3:29 PM CDT, 46 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
329 PM CDT Thu Jun 15 2017

KSZ032-033-047>053-067>072-082-083-091>096-098>100-162030-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
329 PM CDT Thu Jun 15 2017

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

Scattered severe thunderstorms will continue to develop in central
Kansas between this afternoon, with initial threats of very large
hail up to baseball size and damaging winds. There is potential for
storms to merge into a cluster or two, with a southeastward
acceleration during the late afternoon and evening hours, across
south-central and southeastern Kansas. The clusters will be capable
of destructive wind gusts up to 75 mph or greater, hail to golfball
size, and torrential rainfall. A tornado cannot be ruled out with
any discrete storms this afternoon in central Kansas.

Heat index values are expected to be in the 100 to 105 degree range
this afternoon. Be sure to drink plenty of water and wear light
clothing if outdoor activity is necessary.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Storms will be possible Friday night and early Saturday morning most
areas of the region. Severe weather is also likely for locations
generally along and east of I-135. High winds and very heavy rain
being the primary threat. Severe hail (1") can't be ruled out but
it is expected to be a lower threat. These storms will arrive as a
cold front comes through the region in the late afternoon and into
the overnight hours.

Heat index values are expected to be in the 100 to 105 degree range
for both Friday and Saturday area wide. Be sure to drink plenty of
water and wear light clothing if outdoor activity is necessary.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

In the hours before

Special weather statement, Jun 15, 2:31 PM CDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Wichita KS
231 PM CDT THU JUN 15 2017

KSZ032-152030-
Russell KS-
231 PM CDT THU JUN 15 2017

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southwestern Russell County in central Kansas...

* Until 330 PM CDT

* At 224 PM CDT...National Weather Service meteorologists were
  tracking a thunderstorm over Hays...moving east at 20 mph.

This is a dangerous storm which will be capable of producing hail up
to the size of tennis balls...and wind gusts up to 70 mph.

* Locations impacted include...
  Russell, Gorham and Milberger.

Those in the path of this storm should prepare for DANGEROUS WEATHER
CONDITIONS and watch for any warnings issued for your area.

A severe thunderstorm watch remains in effect until 700 PM CDT for
central Kansas.

LAT...LON 3898 9904 3899 9884 3870 9885 3870 9904
TIME...MOT...LOC 1926Z 281DEG 16KT 3886 9921

JAKUB
Local storm report, Jun 15, 4:00 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
400 PM CDT THU JUN 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     HAIL             SYLVAN GROVE            39.01N 98.39W
06/15/2017  E1.00 INCH       LINCOLN            KS   LAW ENFORCEMENT

            HEAVY RAIN WAS ALSO REPORTED IN ADDITION TO THE LARGE
            HAIL.

&&

JMC

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:39 PM CDTSpecial Weather StatementICTButler66 min
Jun 14, 8:00 PM CDTSpecial Weather StatementICTButler60 min
Jun 14, 8:43 PM CDTSpecial Weather StatementICTButler62 min
Jun 14, 9:09 PM CDTSpecial Weather StatementICTCowley66 min
Jun 14, 9:38 PM CDTSevere Thunderstorm WarningICTButler, Sedgwick67 min
Jun 14, 10:23 PM CDTAreal Flood WarningICTButler, Sedgwick6 hr
Jun 14, 10:35 PM CDTSevere Thunderstorm WarningICTButler, Sedgwick55 min
Jun 14, 11:26 PM CDTSevere Thunderstorm WarningICTSedgwick36 min
Jun 14, 11:33 PM CDTFlash Flood WarningICTButler, Sedgwick6 hr
Jun 15, 1:23 AM CDTSpecial Weather StatementICTNeosho22 min
Jun 15, 1:37 AM CDTSevere Thunderstorm WarningICTAllen, Neosho53 min
Jun 15, 2:19 AM CDTSevere Thunderstorm WarningICTAllen39 min
Jun 15, 2:31 PM CDTSpecial Weather StatementICTRussell59 min
Jun 15, 3:29 PM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln, Russell61 min
Jun 15, 3:33 PM CDTSevere Thunderstorm WarningICTBarton, Russell57 min
Jun 15, 4:26 PM CDTSevere Thunderstorm WarningICTBarton, Russell64 min
Jun 15, 4:58 PM CDTSevere Thunderstorm WarningICTBarton62 min
Jun 15, 5:23 PM CDTSevere Thunderstorm WarningICTMcPherson, Marion, Saline52 min
Jun 15, 5:34 PM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Rice56 min
Jun 15, 5:53 PM CDTSevere Thunderstorm WarningICTChase, Marion67 min
Jun 15, 6:02 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Reno, Rice73 min
Jun 15, 6:14 PM CDTSevere Thunderstorm WarningICTMcPherson, Marion46 min
Jun 15, 6:20 PM CDTSevere Thunderstorm WarningICTButler, Chase, Marion55 min
Jun 15, 6:39 PM CDTSevere Thunderstorm WarningICTButler, Harvey, Kingman, Reno, Sedgwick81 min
Jun 15, 6:47 PM CDTSevere Thunderstorm WarningICTButler, Chase, Greenwood, Marion73 min
Jun 15, 6:53 PM CDTSevere Thunderstorm WarningICTChase, Marion52 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.